Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2013 year

A note on multiple coverings of the farthest-off points, Electronic Notes in Discrete Mathematics, vol. 40, Combinatorics 2012, pp. 289--293, 2013

Go to publication Download (179.9 KB)

Authors: Pambianco F., Davydov A., Bartoli D., Giulietti M., Marcugini S.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2018
About  |  Contacts  |  The old version of this site